# SDR REXA2013082101539

- Difficulty date: August 21, 2013
- Submitted: September 4, 2013
- Operation: Air carrier
- Aircraft: N910XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15143
- Aircraft time: 14,672 hours, 9,457 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Fairing
- Condition: Damaged
- Location: Pylon
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT LOWER, RT UPPER PYLON HINGE LINE FAIRING PANEL CHAFED.  R & R RT UPPER HINGE LINE FAIRING T/R IAW AMM 54-12-01. GAP CHECK T/R TO HINGE LINE FAIRING GOOD IAW AMM 54-12-01, PN VC 523560 DD 6/21/14, TW 521326 DD 6/26/14.
